# SDR ASAA2015092413207

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,912 hours, 10,442 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457STYLEC
- Part serial: 59A0096
- Condition: Failed
- Location: Apu
- Part time: 5,061 hours, 9,663 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE APU STARTED NORMALLY AND THE APU GENERATOR OFF, BUS BLUE LIGHT ILLUMINATED HOWEVER THE APU VOLTS AND FREQUENCY SHOWED 0.0.  THE APU AIR WORKS NORMALLY. ACFT GROUNDED.  FOLLOWED FIM 49-40, TASK 807, FOR FAULT CODE 49-41245.  AT APU STARTER GENERATOR FOUND RESISTANCE READING T1 TO T4, N, 2.5 MEGOHMS, OUT OF LIMITS HIGH. REQUIRES REPLACEMENT OF APU STARTER GENERATOR.  RESECURED CONNECTORS P4, P6 AND STARTER GENERATOR TERMINAL LUG NUTS IAW FIM.  FOR FAULT 49-41250 ACCOMPLISHED FIM 49-40/811, REPLACED START CONVERTER UNIT. INSTALLATION TEST PASSES.  REF AMM 49-41-61-400-801.  REPLACED THE APU STARTER GENERATOR WITH SERVICEABLE STARTER GENERATOR REF AMM 49-41-21. LEAK AND OPS CHECK GOOD.
